# SDR ASOA201200192

- Difficulty date: January 18, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 23,363 hours, 17,124 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT FRAME BS 333 BETWEEN S25 AND 26R CORRODED.  REMOVED CORROSION  IAW SRM 51-21-06-001-001-A01.  NO DAMAGE ALLOWED IAW SRM FIG 53-21-06-991-840 AND 53-21-06-991-841.  REPAIRED IAW REO 670-53-21-800.
